# SDR AALA202206100326

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 44,221 hours, 16,127 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pushrod
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO ENTER OR EXIT FLIGHT DECK WITHOUT ENTERING DOOR CODE DOOR LATCH BROKEN. **ORIGINAL REPORT WAS AALA202206094249** REPLACED FLIGHT DECK DOOR CENTER LATCH ASSEMBLY, UPPER BELL CRANK PUSH ROD (AALA202206100326) AND LOWER BELL CRANK PUSH ROD (AALA202206102178) PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
